- -

Spaces whose Pseudocompact Subspaces are Closed Subsets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Spaces whose Pseudocompact Subspaces are Closed Subsets

Show simple item record

Files in this item

dc.contributor.author Dow, Alan es_ES
dc.contributor.author Porter, Jack R. es_ES
dc.contributor.author Stephenson, R.M. es_ES
dc.contributor.author Grant Woods, R. es_ES
dc.date.accessioned 2017-06-08T07:27:16Z
dc.date.available 2017-06-08T07:27:16Z
dc.date.issued 2004-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82562
dc.description.abstract [EN] Every first countable pseudocompact Tychonoff space X has the property that every pseudocompact subspace of X is a closed subset of X (denoted herein by “FCC”). We study the property FCC and several closely related ones, and focus on the behavior of extension and other spaces which have one or more of these properties. Characterization, embedding and product theorems are obtained, and some examples are given which provide results such as the following. There exists a separable Moore space which has no regular, FCC extension space. There exists a compact Hausdorff Fréchet space which is not FCC. There exists a compact Hausdorff Fréchet space X such that X, but not X2, is FCC. es_ES
dc.description.sponsorship The first author gratefully acknowledges partial research support from the National Science Foundation, Grant No. 2975010131. The third and fourth authors gratefully acknowledge partial research support from the University of Kansas and the sabbatical leave programs of their respective institutions, and in the case of the fourth author, from the Natural Sciences and Engineering Research Council of Canada.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation NSF/2975010131
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Compact es_ES
dc.subject Pseudocompact es_ES
dc.subject Fréchet es_ES
dc.subject Sequential es_ES
dc.subject Product es_ES
dc.subject Extension es_ES
dc.title Spaces whose Pseudocompact Subspaces are Closed Subsets es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-08T06:35:37Z
dc.identifier.doi 10.4995/agt.2004.1973
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Dow, A.; Porter, JR.; Stephenson, R.; Grant Woods, R. (2004). Spaces whose Pseudocompact Subspaces are Closed Subsets. Applied General Topology. 5(2):243-264. doi:10.4995/agt.2004.1973. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2004.1973 es_ES
dc.description.upvformatpinicio 243 es_ES
dc.description.upvformatpfin 264 es_ES
dc.description.volume 5
dc.description.issue 2
dc.identifier.eissn 1989-4147
dc.contributor.funder National Science Foundation, EEUU


This item appears in the following Collection(s)

Show simple item record